# SDR DALA2021051802781

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 89,739 hours, 40,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Insert
- Condition: Stripped
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 DURING L4 SLIDE CHANGE FOUND GIRT BAR INSERTS STRIPPED OUT. CORRECTIVE ACTION: REMOVED L4 DOOR SLIDE GIRT BAR PER AMDS W/C. INSTALLED GIRT BAR PER AMDS W/C. (7773003)
